# SDR SWAA2025020593323

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 56,483 hours, 34,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(R1) FWD GALLEY SVC DOOR EMERGENCY EXIT SIGN COVER LOOSE/DETATCHED.<[01] C/W M-21-133-00720.
